# SDR P5CA2018070900113

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,807 hours, 12,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1800 LBL11.33" SEAT TRACK FOUND CORRODED. M/D STA 1766.45 TO STA 1810.45 LBL11.33 SEAT TRACK CORROSION AREAS REPAIRED IAW RI NO: RI-53-60-12811 REV A.
